# SDR DHL2000804129

- Difficulty date: April 1, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPT LONGERON BULKHEAD FITTING SPLICE CRACKED 4 INCHES BETWEEN STA 600.00 AND STA 620.00.  REMOVED DAMAGED FITTING PER SRM 51-3-0.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED NEW FITTING PER SRM 51-3-0.
